# SDR DXTA200501064

- Difficulty date: November 6, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 4,273 hours, 3,369 cycles
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Eec
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, LEFT EEC LIGHT ILLUMINATED PRIOR TO 70 KTS.  DEFERRED IAW NJA CE560XL MEL.  MEL 73-3.  ITEM IS UNDER INVESTIGATION.
